MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 3; CONTINUOS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 3; CONTINUOS GLUCOSE MONITORING SYSTEM
Model Number 72077-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Abbott diabetes care received a medwatch report which reported the following information pertaining to an abbott diabetes care (adc) device: a customer reported that after updating their iphone to 18.5, the adc application "stopped working reliably".The customer further reported that the "application gave no warning that the new ios version was unsupported/incompatible" during the update and as result, they were unable to scan their glucose or reconnect.There was no report of adverse heath impact and any self or third-party medical treatment.No contact information was provided to adc; therefore, adc is unable to attempt any follow up activities related to this event.Based on the information provided, there was no report of serious injury associated with this event.
 
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.The most probable root causes associated with this failure mode are software/data corruption or misuse.However, mitigations are in place to reduce and prevent such issues.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.The customer reported incompatible operating system issue.After attempting to identify the customer's reported configurations, the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of the device model, restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.If the product is returned, a physical investigation will be performed and a follow-up report submitted.This is submission report 2 of 2.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.The customer reported incompatible operating system issue.After attempting to identify the customer's reported configurations, the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of the device model, restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.If the product is returned, a physical investigation will be performed and a follow-up report submitted.This is submission report 2 of 2.All pertinent information available to abbott diabetes care has been submitted.This seves as a correction as section h6 (type of investigation), (investigation conclusions), and h11 (additional mfr narrative) in last report deemed invalid.Correction has been made here.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key22908026
Report Number2954323-2025-34257
Device Sequence Number8932206
Product Code QLG
UDI-Device Identifier00357599817008
UDI-Public00357599817008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72077-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite